# SDR IPXA2021071971841

- Difficulty date: June 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: ADA0221509
- Condition: Dented
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFORWARD CARGO COMPARTMENT FINGER DOUBLER DENTED BETWEEN STA. 919-1019 BETWEEN LON41R-44R.REPAIRED DENTED FINGER DOUBLER BETWEEN STA.919-1019 LON 41R-44R IAW UPS EO MD11-5310-80738-A AND 8100-9 (MAJOR).
